# SDR DHL2005781539

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, SEVERAL DENTS ON SKIN OF AFT AIRSTAIR STA 1263.  REMOVED FASTENERS ON SKIN OF AFT AIRSTAIR STA 1263 IAW B727 SRM 51-30-2.  CUT OUT DAMAGE SKIN DIM 42 X 5 INCH IAW B727 SRM 52-10-2 FIG 4.  FABRICATED SKIN REPAIR MAT USED 2024T3 .040 PO 9001765 DIM 42 X 25 INCH AND 1EA STRAP MAT USED 2024T3 .040 IAW B727 SRM 52-10-2 FIG 4.  ALODINED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED SKIN REPAIR AND STRAP IAW B727 SRM 52-10-2 FIG 4.
